Siberian Mathematical Journal

, Volume 8, Issue 6, pp 1049–1058 | Cite as

Automorphisms of pairs of quadrics in projective space. II

  • S. L. Pevzner
Article
  • 16 Downloads

Keywords

Projective Space 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    S. L. Pevzner, Automorphisms of Pairs of Quadrics in Projective Space, Sibirsk. Matem. Zh.,VII, No. 5, 1076–1086 (1966).Google Scholar
  2. 2.
    M. I. Gorbunova, The Geometry of m-Orispheres in Non-Euclidean Spaces, Uch. Zap. Koloenskogo Ped. In-ta.,8, 53–74 (1965).Google Scholar
  3. 3.
    F. R. Gantmakher, Theory of Matrices [in Rusian], GITTL, Moscow (1953).Google Scholar
  4. 4.
    A. I. Mal'tsev, Foundations of Linear Algebra [in Russian], GITTL, Moscow (1965).Google Scholar
  5. 5.
    B. A. Rozenfel'd, Non-Euclidean Geometries [im Russian], GITTL, Moscow (1955).Google Scholar
  6. 6.
    Yu. B. Ermolaev, Simultaneous Reduction of a Pair of Bilinear Forms to Canonical Form, Dokl. Akad. Nauk SSSR,132, No. 2, 257–259 (1960).Google Scholar
  7. 7.
    S. L. Pevzner, Quadrics in Non-Euclidean Spaces, Uch. Zap. Mosk. Gos. Ped. In-ta., No. 243, 298–311 (1965).Google Scholar
  8. 8.
    L. B. Vyzhgina, Geometry of Commutative Algebras, Uch. Zap. Mosk. obl. Ped. In-ta,149, No. 1 67–78 (1965).Google Scholar

Copyright information

© Consultants Bureau 1967

Authors and Affiliations

  • S. L. Pevzner

There are no affiliations available

Personalised recommendations